# SDR AALA20130501014

- Difficulty date: April 9, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 66,285 hours, 34,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3 LEFT IS CRACKED AT STATION 160.  INSTALLED LONGERON SPLICE PER SRM 53-02-00 FIGURE 18.
